# SDR FDEA202408021316

- Difficulty date: August 2, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A52371123204
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING WAS FOUND CRACK AT FRAME 23 INSTALLED THE NEW BEARING FITTING WITH FASTENERS AT MAIN DECK CARGO DOOR FR23,   LONGN 1~3 I.A.W FEDEX EA NO:T6-5230-T0380187 P1, SEQ NO:987, TITLE:SOORS-CARGO   DOOR/HYD SYS-MAIN CARGO DOOR ACTUATOR BEARING FITTING REPLACEMENT(FWD AND AFT).   THE REPAIR CLASSIFIED AS CAT.A MINOR PER GMM 6-2-100.
